# SDR AALA201704199014

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 17,485 hours, 1,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT ACROSS FROM 1R COVER BROKEN. REPLACED EMERGENCY LIGHT COVER LENS ON BOTTOM OF CLOSET 373 ACROSS R1 DOOR REF MM 33-50-00 OPS CHK GOOD . THE AIRCRAFT WAS NOT GROUNDED.
